# SDR CALA2014121701521

- Difficulty date: December 11, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 41,434 hours, 16,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111661
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 380 RT CABIN FRAME CRACKED.  LOCATED BETWEEN STRINGER 8RT & 9RT, FOUND VISUALLY.  CUT OUT DAMAGED SECTION OF FRAME.  FABRICATED & INSTALLED REPAIR IAW ECRA 5310-06341 PART 1 STEPS 1 - 18.  INITIATED DIP TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 12-08-2016.  PLANNING TO CONTACT ENGINEERING AFTER 10-08-2016 BUT BEFORE 11-08-2016 FOR THE PERMANENT REPAIR.
